# SDR C2XA08SH004

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 13,897 hours, 13,528 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235602
- Part serial: 575R1
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT HORIZONTAL STAB L/E HAS PITTING CORROSION.  MX REPAIRED RIGHT HORIZONTAL L/E IAW EC5530-01116 REV D.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
